I took two dosages of the morning after pill in one week.
Is it normal to have increase in white discharge after taking two dosages of the morning after pill?
Question posted by Natzz95 on 13 April 2019
Last updated on 13 April 2019
Yes. If it's Levonorgestrel (Plan B).
1 dose can cause increased discharge.
It's not meant to be taken as frequently as twice in the same week.
1 dose is a massive dose of artificial hormone for your body to deal with. It can leave you with any hormonal symptoms that you'd get with a period or pregnancy, for example.
2 doses in the same week (a big overdose) is likely to give you lots more side effects, & they could be intense, such as no bleeding for weeks (sometimes months (even if you get some initial bleeding)), and/or very heavy bleeding etc etc
If you put the name of the drug into the search field of this website, you can see the side effects.
You can still be pregnant despite any symptoms you get, so I'd suggest a pregnancy test in a few weeks, even if you get bleeding. In fact, pregnancy can also increase white discharge.
If you were fertile when you had sex, then Plan B may not be able to help. In that situation you should opt for the other emergency pill called Ella (Ulipristal Acetate), or have an IUD fitted by a doctor within 5 days.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.